# SDR SWIA201804304599

- Difficulty date: March 31, 2018
- Submitted: April 30, 2018
- Operation: Air carrier
- Aircraft: N941SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7750
- Aircraft time: 39,619 hours, 33,516 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Doubler
- Condition: Chafed
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE CORE COWL 435AB HAS CHAFING IN TWO PLACES,  4.5 INCHES FROM FWD EDGE,  FIRST ONE AT DOUBLE LATCHES AND SECOND NEAR MID POINT.  REPLACED THE DOUBLER IAW CMM.
